Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A class of stationary stochastic processes

Tom 222 / 2014

Victor D. Didenko, Natalia A. Rozhenko Studia Mathematica 222 (2014), 191-205 MSC: Primary 93C55; Secondary 93E11, 37L55. DOI: 10.4064/sm222-3-1

Streszczenie

Regular stationary stochastic vector processes whose spectral densities are the boundary values of matrix functions with bounded Nevanlinna characteristic are considered. A criterion for the representability of such processes as output data of linear time invariant dynamical systems is established.

Autorzy

  • Victor D. DidenkoUniversiti Brunei Darussalam
    BE1410 Bandar Seri Begawan, Brunei
    e-mail
  • Natalia A. RozhenkoUniversiti Brunei Darussalam
    BE1410 Bandar Seri Begawan, Brunei
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek